# SDR DL76L982518

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Part number: 331T311021
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND EMANATING FROM THE OUTBD DRAIN HOLE AT NAC STA 158 IN THE FWD UPPER SPAR WEB ON THE NR1 PYLON.  ONE CRACK GREW FWD AND INBD FROM THE HOLE AND THE OTHER AFT AND OUTBD.  THE RESULTING CUTOUT IS 1.9 BY 0.25.  REPAIRED PER ERA 332558-14.
